# SDR ASAA2025051158642

- Difficulty date: May 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 58,483 hours, 17,534 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF SKIN CRACK FOUND RH HORIZONTAL RIB #2 TO BE CRACKED IN 2 PLACES. GROUNDED - YES. REMOVED & REPLACED RH HORIZONTAL RIB #2 IAW B737-800 SRM 51-40-02-0G-0.
